# SDR UPS96221250

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C. CORROSION ON SHEAR TIE STA 500 RBL 17-22 WL 150.  MECH REMOVED CORROSION FROM SHEAR TIE AT STA 500 RBL 17-22 WL 150.  REWORKED DEEMED OUT OF LIMITS IAW SRM 53-10-1.  REPAIRED SHEAR TIE IAW SRM 53-10-4.
